ARV's

  • Posted by a hidden member.
    Log in to view his profile

    Nov 14, 2011 6:11 PM GMT
    Hi guys, I'd like to hear from those of you that have gone through a course of ARV's.

    I have been prescribed Aluvia, Cipla-Lamivudine 300 and Tenofovir. Now I want to hear your feedback about you felt whilst taking it and especially the side effects, if it made you ill or tired; stuff like that.

    (Do not post bullshit or unhelpful comments)

    Although I am about 40 hours in; I am on it early to prevent any spread.

    Lets hear from you.

    Thanks.


    AluviaNew.gif

    sep_arv_cipla_lamivudine_tablets.jpg



  • jim_sf

    Posts: 2094

    Nov 14, 2011 6:39 PM GMT
    I'm on 100mg ritonavir, 800mg darunavir, and Truvada (a fixed-dose combo of tenofovir and emtricitabine), and I've been doing that regimen once daily for about a year and a half. My only side effects now are tied to behavior; I get heartburn when I'm really hungry, and I get some light diarrhea if I overdo the alcohol.

    When I first started meds, I had trouble with my appetite - I'd either be completely stuffed, or so hungry my hands would shake, but never anywhere between - and I needed a bit more sleep than usual. My appetite went back to normal after about two weeks, and my sleep patterns were more regular after about a month.

    Good luck!
  • Posted by a hidden member.
    Log in to view his profile

    Nov 14, 2011 8:20 PM GMT
    I'm on Atripla (efavirenz, tenofovir, and emtricitabine), once-a-day, for 4 months now. The effects have been rather mild for me, mostly just some weird dreams, and a few weird sensations during the first week I was on it. No GI problems, or anything else to report.
  • jim_sf

    Posts: 2094

    Nov 14, 2011 8:29 PM GMT
    medfordguy saidmostly just some weird dreams


    That's one reason I'm kind of glad I'm not on Sustiva (efavirenz) - my dreams are plenty weird on their own, thank you.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 14, 2011 8:31 PM GMT
    LOL...i think it's small price to pay. My dreams have always been vivid, so it wasn't a big change for me. They're just more frequent, but I haven't had any real bad ones either.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 16, 2011 7:45 PM GMT
    jim_stl saidI'm on 100mg ritonavir, 800mg darunavir, and Truvada (a fixed-dose combo of tenofovir and emtricitabine), and I've been doing that regimen once daily for about a year and a half. My only side effects now are tied to behavior; I get heartburn when I'm really hungry, and I get some light diarrhea if I overdo the alcohol.

    When I first started meds, I had trouble with my appetite - I'd either be completely stuffed, or so hungry my hands would shake, but never anywhere between - and I needed a bit more sleep than usual. My appetite went back to normal after about two weeks, and my sleep patterns were more regular after about a month.

    Good luck!


    Thanks man, very helpful.